Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On birth control pills. Have mild spotting. Any other safer contraceptive methods?

Hi I have had three months of continued pill taking. Three different contraceptive pills, lose train 20 was the last. I had a 7 day break and just had spotting, very light period. I ve then started a new packet for two days and felt I should stop taking it because of this and used other methods of contraception . I ve very concerned because I should be on day ten of taking my new packet but feel there may be something wrong.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
You have been using oral contraceptive since three months and want to use other method of contraception as you got minimal period It is not abnormal to have minimal period once in a while but there is no fear of pregnancy as long as you are taking it regularly.If you want to switch over to other method you can start using condom or get IUCD inserted which will give you a protection for long period,
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor